# SDR ASOA201703193052

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 22,290 hours, 20,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 65009004513
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHTS ARE CYCLING ON AND OFF WITH GROUND POWER AND APU POWER. MAINTENANCE REPLACED THE RELAY KJ35 IAW ESPM 20-39-00. OPS CHECKED GOOD.
